Problems with Zoloft.?
I've never had a hallucination before I started taking Zoloft. I've been on it for 5 days, and every night, I have atleast one auditory hallucination. (music box playing, baby crying, screaming, vicious dog sounds) It started happening during the day too. I'll hear weird noises that shouldn't be there, that no one else can here.
I keep second guessing myself, saying it's all in my head, then turning around and saying that I actually heard it. I'm not sure if I did, but it's frightening at times. It makes me paranoid at night. I'm an insomniac and have never had a hallucination before.
Can Zoloft cause this? I'm nervous to tell my parents about it, I've told my boyfriend and he says I should tell them. Should I keep taking it and hope they go away? Or get off it immediatly?
taking 25 mg of Zoloft.
for anxiety problems that caused physical pain to the point I was bent over in pain.
- 1 dekade yang laluJawaban Terbaik
I took zoloft for awhile and this never happened. Some drugs have different effects on different people though. I would start by looking up the side effects of it, because this may be one. I would definetly tell your doctor, therapist, or parent. Maybe you shouldn't be on this type of anti-deppresant, there are others out there.Sumber: Experience
- Anonim1 dekade yang lalu
"With all of the different depression and anxiety prescriptions available on the market, there are quite a few that have serious side effects that are sometimes worse than the depression itself."
I would recommend you to watch following DVD that is available online if you have fast internet. It's told by psychiatrists, psychologists and people who worked for pharmaceutical companies. It informs you - beside other things - about side effects that are not often being told by psychiatrists. It also suggests an alternative in the end. When you then make a decision to take antidepressants, you may be better prepared, educated and understand what's going on when you encounter some bad side effects. I would say that these information are actually vital.
The link sounds a little scary - that’s because many antidepressants have suicidal thoughts and impulses as side effects which you can also read inside the pack of some antidepressants.
- manzanasLv 43 tahun yang lalu
any antidepressant or temper stabalizer could be tapered down. you may never basically end taking them. you've worse issues than issues. i could recommend a million/2ing her dose for a million-2 weeks and then attempt taking the different day for 2 weeks. Then she will the two end or taper somewhat greater. regardless of she is mushy with. reliable good fortune!
- Anonim1 dekade yang lalu
STOP TAKING ZOLOFT